MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6532
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Vascular Dissection (3160)
Date of Event 04/08/2021
Type of Reportable Event Death
Event or Problem Description
It was reported that death occurred.The 80% stenosed, angulated, de novo target lesion was located in the tortuous and non-calcified right coronary artery (rca).The lesion was treated with direct stenting using a 20 x 3.50 promus premier drug eluting stent.Post dilatation was performed with a 15mm x 3.50mm nc quantum apex balloon catheter.The procedure was completed and the patient status was stable.However, post-procedure, the patient experienced chest pain, palpitation, back pain, cardiogenic shock, and cardiac arrest.Electrocardiogram changes were noted and acute stent thrombosis was suspected.Enoxaparin was given to the patient to treat the thrombosis.The patient expired at night post-procedure.The official cause of death was acute stent thrombosis.It was thought that a possible proximal dissection contributed to the development of the thrombosis.No autopsy was performed.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11754098
Report Number2134265-2021-05371
Device Sequence Number3192554
Product Code LOX
UDI-Device Identifier08714729783398
UDI-Public08714729783398
Combination Product (Y/N)N
Initial Reporter CountryBG
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2023
Device Model Number6532
Device Catalogue Number6532
Device Lot Number0026126844
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;